# SDR 08FDEA01721

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193720100
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK ADAPTER AT FRAME 29; RBL 40 IS CRACKED.  REMOVED SEAT TRACK  ADAPTER IAW A300-600 SRM 51-40-21; PARA E-7.  RECEIVED NEW SEAT TRACKADAPTER P/N A5378193720100  PO 577701.4.  DRILLED HOLES IAW A300-600 SRM 51-40-44.  INSTALLED NEW SEAT TRACK ADAPTER IAW A300-600 SRM 51-40-21;  PARA E-7.
